Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Ulcer with pain and gas, taking omniprosal, light brown stool. Concerned?

ive had pain in upper right side with bad gas. went to the er and they ruled out galbladder. they beleive i have an ulcer and i am now taking omniprosal wich seems to be helping but now i had a stool that was light brown with little black chunks in it. not alot but some. should i be concerned and this is the first time it has happened
Asked On : Sun, 31 Mar 2013
Answers:  2 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for choosing HCM
From your history looks like you are having some bleeding episodes in gut. Ulcer could be probable cause. Omeprazole for a period of week or ten days should help you and there should not be any more discoloured stools. If still it persists then you should consult a gastro enterologist
Hope this helps you
Take care
Answered: Mon, 22 Jul 2013
I find this answer helpful
General & Family Physician Dr. Manjula R's  Response
hi.. thanks for using HCM..
you are having acid peptic disease and put on proton pump inhibitors.. now you have dark stools suggest bleeding peptic ulcer.
see your gastroenterologist for the endoscopy and management..
all the very best.
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor